# SDR R61A201406260868

- Difficulty date: June 26, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N827MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000047
- Aircraft time: 23,023 hours, 17,514 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LT STABILIZER, RIB 11, LOWER FLANGE BETWEEN FRONT AND MID SPAR IS CRACKED.  LT RIB 11 WAS REPAIRED IAW ETD 2014-170-053874 REF CONTINUATION CARDS VP-019136-2014/748 C1-C2 FOR WORK DETAILS.  THIS REPAIR REQUIRES RE-INSPECT IAW ETD 2014-170-053874 BY USING FOLLOWING TASK.  TASK 55-10-017-0001 THRESHOLD OF 20000 F/C INTERVAL OF 20000 F/C IS SUFFICIENT AND IS MET USING INSPECTION REQUIREMENTS MPG/MRBR REVI 9 THRESHOLD COUNTED SINCE NEW TRANSFERED TO NON MEL DMI 4106932/2 FOR 6 MONTHS TO ALLOW INCORPORATION TO INSPECTION MX PROGRAM IAW GMM 9.5.4, FCBS 55-10-00-005.  MAJOR REPAIR.
